Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 245, NWS Norman, OK

May 19, 2012Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2012, 9:23 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 9:23 PM CDT (02:23 UTC)
Expired
May 19, 2012, 10:19 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:52 PM CDTSevere Thunderstorm WatchSPC6 hr
May 19, 9:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS54 KOUN 200223
SVROUN
OKC053-071-200330-
/O.NEW.KOUN.SV.W.0245.120520T0223Z-120520T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN  OKLAHOMA...
  WEST CENTRAL KAY COUNTY IN  OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
  JEFFERSON...MOVING EAST NORTHEAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  MEDFORD...DEER CREEK...NARDIN...JEFFERSON AND RENFROW. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 218 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3674 9727 3668 9791 3683 9798 3700 9767
      3700 9738
TIME...MOT...LOC 0221Z 252DEG 30KT 3677 9787 

$$
2 follow-up statements
621 
WWUS54 KOUN 200250
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT SAT MAY 19 2012

OKC053-071-200330-
/O.CON.KOUN.SV.W.0245.000000T0000Z-120520T0330Z/
KAY OK-GRANT OK-
950 PM CDT SAT MAY 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM 
CDT FOR WEST CENTRAL KAY AND GRANT COUNTIES...

AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
MEDFORD...MOVING EAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
MEDFORD...DEER CREEK...NARDIN...JEFFERSON AND RENFROW. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 218 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9738 3674 9727 3668 9788 3681 9792
      3700 9767
TIME...MOT...LOC 0245Z 252DEG 25KT 3680 9773 

$$
074 
WWUS54 KOUN 200319
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT SAT MAY 19 2012

OKC071-053-200340-
/O.CAN.KOUN.SV.W.0245.000000T0000Z-120520T0330Z/
KAY OK-GRANT OK-
1019 PM CDT SAT MAY 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KAY AND GRANT 
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3700 9738 3674 9727 3668 9788 3681 9792
      3700 9767
TIME...MOT...LOC 0319Z 252DEG 30KT 3680 9773 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 19, 6:39 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT SAT MAY 19 2012

.DISCUSSION...
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

&&

.AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH
CONFIDENCE IS LOW TO MODERATE.

ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST...
MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE
NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD
BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY
DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z.

THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF
THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT
KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE.

A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH
AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID
NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION
AND TIMING.

MBS

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/

DISCUSSION...
COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS
AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS
ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA
LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL
DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE
DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE
LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL
FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT
SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM
CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT
WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE
S/WVS IN DEVELOPING NORTHWEST FLOW.

UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE
FORECAST DRY WITH WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  82  62  83 /  60  40  40  30
HOBART OK         64  82  62  85 /  60  30  30  20
WICHITA FALLS TX  67  87  63  88 /  20  30  30  30
GAGE OK           56  76  56  81 /  40  20  20  20
PONCA CITY OK     63  79  59  80 /  50  50  30  10
DURANT OK         66  88  63  86 /  10  20  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/17/17
Hazardous weather outlook, May 19, 11:30 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT SAT MAY 19 2012

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM PONCA CITY
TO EL RENO TO FREDERICK OKLAHOMA TO VERNON AND BENJAMIN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS FROM 4 PM
THROUGH MIDNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

IMPACTS...
HAIL LARGER THAN GOLF BALLS CAN CAUSE DAMAGE TO ROOFS...CROPS AND
CARS. THUNDERSTORM WINDS OVER 65 MPH MAY CAUSE DAMAGE TO
STRUCTURES... TREES AND UTILITY LINES.

DISCUSSION...
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP ALONG A COLD FRONT IN NORTHWEST OKLAHOMA THIS AFTERNOON.
SUFFICIENT INSTABILITY AND DEEP LAYER SHEAR AHEAD OF THE FRONT...WILL
SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS.  ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE COLD FRONT MOVES
SLOWLY SOUTH DURING THE EVENING AND OVERNIGHT HOURS.  THUNDERSTORMS
WILL PERSIST OVERNIGHT AND CONTINUE TO SPREAD FARTHER
SOUTHEAST... HOWEVER THE CHANCE OF SEVERE WEATHER WILL DECREASE OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY SOUTH WINDS ARE EXPECTED ACROSS MOST OF THE AREA TODAY. THIS
WILL MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST
WEST ROADWAYS FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

In the hours before

Local storm report, May 19, 8:42 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             4 W STAFFORD            35.53N 99.19W
05/19/2012  E1.00 INCH       CUSTER             OK   PUBLIC

&&

JPIKE
Local storm report, May 19, 8:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             ELK CITY                35.40N 99.41W
05/19/2012  E1.75 INCH       BECKHAM            OK   PUBLIC

&&

JPIKE
Local storm report, May 19, 8:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             3 S ELK CITY            35.36N 99.41W
05/19/2012  E2.75 INCH       BECKHAM            OK   PUBLIC

&&

JPIKE
Special weather statement, May 19, 9:03 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 903 PM
CDT SAT MAY 19 2012

OKZ010-011-200230-
WOODWARD OK-MAJOR OK-
903 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WOODWARD AND NORTHWESTERN
MAJOR COUNTIES UNTIL 930 PM CDT...

AT 858 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOODWARD...
MOVING EAST NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND AND QUINLAN.

LAT...LON 3660 9897 3634 9894 3636 9938 3654 9940
      3661 9898
TIME...MOT...LOC 0158Z 264DEG 22KT 3645 9934
Local storm report, May 19, 9:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             1 E ELK CITY            35.40N 99.39W
05/19/2012  E1.25 INCH       BECKHAM            OK   NWS EMPLOYEE

            LARGE AMOUNTS ON GROUND

&&

JPIKE
Local storm report, May 19, 9:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             5 N CARTER              35.29N 99.50W
05/19/2012  E1.75 INCH       BECKHAM            OK   FIRE DEPT/RESCUE

            JUST EAST OF THE JCT OF HWY 34 AND 152

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Custer, Dewey, Roger Mills, Washita62 min
May 19, 7:38 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward30 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita62 min
May 19, 8:50 PM CDTSevere Thunderstorm WarningOUNGrant40 min
May 19, 9:03 PM CDTSpecial Weather StatementOUNWoodward27 min
May 19, 9:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita59 min
May 19, 9:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Washita63 min
May 19, 9:37 PM CDTSpecial Weather StatementOUNHarmon23 min
May 19, 10:08 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa67 min
May 19, 10:16 PM CDTSpecial Weather StatementOUNHarmon29 min
May 19, 10:23 PM CDTSpecial Weather StatementOUNMajor37 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita54 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNCaddo28 min
May 19, 11:07 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa53 min
May 19, 11:19 PM CDTSpecial Weather StatementOUNCaddo26 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNKiowa34 min
May 19, 11:50 PM CDTSpecial Weather StatementOUNCaddo25 min
May 19, 11:54 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman47 min
May 20, 12:13 AM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:20 AM CDTSpecial Weather StatementOUNWashita25 min
May 20, 12:28 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady36 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningOUNWashita67 min
May 20, 12:48 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma57 min
May 20, 1:21 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie37 min
May 20, 1:44 AM CDTSpecial Weather StatementOUNKiowa31 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNGrady38 min
May 20, 2:42 AM CDTSpecial Weather StatementOUNCaddo, Grady48 min
May 20, 3:15 AM CDTSpecial Weather StatementOUNGarvin30 min
May 20, 3:34 AM CDTSpecial Weather StatementOUNGrady41 min
May 20, 3:35 AM CDTSpecial Weather StatementOUNGarvin25 min
May 20, 4:08 AM CDTSpecial Weather StatementOUNSeminole37 min
May 20, 4:28 AM CDTSpecial Weather StatementOUNGarvin32 min
May 20, 4:35 AM CDTSpecial Weather StatementOUNSeminole25 min
May 20, 5:03 AM CDTSpecial Weather StatementOUNCaddo27 min
May 20, 5:18 AM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 20, 5:30 AM CDTSpecial Weather StatementOUNCaddo30 min
May 20, 8:23 AM CDTSpecial Weather StatementOUNStephens37 min
May 20, 9:03 AM CDTSpecial Weather StatementOUNCarter27 min
May 20, 10:13 AM CDTSpecial Weather StatementOUNCanadian32 min
May 20, 10:55 AM CDTSpecial Weather StatementOUNOklahoma35 min
May 20, 11:22 AM CDTSpecial Weather StatementOUNCanadian38 min
May 20, 4:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
May 20, 4:39 PM CDTSevere Thunderstorm WarningOUNTillman42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.